Korean J. Math.  Vol 28, No 2 (2020)  pp.169-189
DOI: https://doi.org/10.11568/kjm.2020.28.2.169

A Common fixed point theorem on ordered partial $S$-metric spaces and applications

Sima Soursouri, Nabi Shobkolaei, Shaban Sedghi, Ishak Altun

Abstract


A common fixed point result for weakly increasing mappings satisfying generalized contractive type in ordered partial $S$-metric spaces are derived. Also as an application of our results we consider a couple integral equations.to guarantee the existence of a common solution.

Keywords


Fixed point; partial S-metric space; integral equation

Subject classification

54H25; 47H10

Sponsor(s)



Full Text:

PDF

References


I. Altun and H. Simsek, Some fixed point theorems on ordered metric spaces and application, Fixed Point Theory and Appl. (2010) Article ID 621492, 17 pages. (Google Scholar)

I. Beg and A. R. Butt, Fixed point for set-valued mappings satisfying an implicit relation in partially ordered metric spaces, Nonlinear Anal. 71 (2009), 3699–3704. (Google Scholar)

T. Doˇsenovi ́c, S. Radenovi ́c and S. Sedghi, Generalized metric spaces: Survey, TWMS J. Pure Appl. Math. 9 (1) (2018), 3–17. (Google Scholar)

N. V. Dung, N. T. Hieu and S. Radojevi ́c, Fixed point theorems for g-monotone maps on partially ordered S-metric spaces, Filomat 28 (9) (2014), 1885–1898. (Google Scholar)

S. G. Matthews, Partial metric topology, Proc. 8th Summer Conference on General Topology and Applications, Ann. New York Acad. Sci. 728 (1994), 183–197. (Google Scholar)

Z. Mustafa and B. Sims, A new approach to generalized metric spaces, J. Non-linear Convex Anal. 7 (2) (2006), 289–297. (Google Scholar)

Y. Rohen, T. Doˇsenovi ́c and S. Radenovi ́c, A note on the paper ”A fixed point theorems in Sb-metric spaces”, Filomat 31 (11) (2017), 3335–3346. (Google Scholar)

S. Sedghi, N. Shobe and A. Aliouche, A generalization of fixed point theorems in S-metric spaces, Math. Vesnik 64 (3) (2012), 258–266. (Google Scholar)

S. Sedghi, and N. V. Dung, Fixed point theorems on S-metric spaces, Math. Vesnik 66 (2014), 113–124. (Google Scholar)

S. Sedghi, A. Gholidahneh, T. Doˇsenovi ́c, J. Esfahani and S. Radenovi ́c, Common fixed point of four maps in Sb-metric spaces, J. Linear Topol. Algebra 5 (2) (2016), 93–104. (Google Scholar)

N. Souayah and N. Mlaiki, A fixed point theorem in Sb-metric spaces, J. Math. Computer Sci. 16 (2016), 131–139. (Google Scholar)

M. R. A. Zand and A. D. Nezhad, A generalization of partial metric spaces, J. Contemp. Appl. Math. 24 (2011), 86–93. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr